# SDR SCNA20161101292

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 51,472 hours, 35,668 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Balance Arm
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, RUDDER BALANCE WEIGHT ARM, LT AND RT LOWER AFT BLADE SEALS CORRODED. REPLACED THE LT & RT VERTICAL STABILIZER RUDDER BALANCE WEIGHT ARM LOWER AFT SEAL.
